Dimetapp Multi Symptom Cough Cold & Flu Liquid Caps 24 Pack

NZ$24.50
Enquire
Dimetapp Multi Symptom Cough Cold & Flu Liquid Caps 24 Pack

Pharmcy Medicine. Liquid Fast relief: Headaches, Body aches & pain, Blocked nose, Dry irritating cough, Runny nose, Sore throat.Dimetapp Multi Symptom Cough Cold & Flu also helps reduce fever.

Size

24 Pack

Box Contents

24 Liquid Caps

Directions

"Adults and children 12 years and over - Take 2 capsules every 4-6 hours as necessary. Swallo whole and take orally with water. Do not exceed of 8 capsules in 24 hours.

Adults - Do not take for longer than a few days except on medical advice.

Children 12 years and over- Do not take longer than 48 hours except on medical advice."

Warnings

"If symptoms persist for more than a few days or are accompanied by fever, rash or persistent headache, discontinue use and consult a doctor. These could be signs of a serious condition. Paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters. or rash occurs, stop use and seek medical assistance right away. Phenylephrine may cause sleeplessness in some people.

This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Contains sulfites and soya.

When to Stop: Adults - Do not take for longer than a few days except on medical advice. Children 12 years and over - Do not take longer than 48 hours except on medical advice.

Keep out of reach of children."

Caution

63. This product may not be right for you. Read the warnings before purchase. Follow the directions for use. If symptoms persist, talk to your health professional. Refer to Warnings and Disclaimers below for health warnings.

Ingredients

Each liquid capsule contains Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Phenylephrine Hydrochloride 5mg.

Active Ingredients

Each liquid capsule contains Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Phenylephrine Hydrochloride 5mg.

Contains

Do not give to children under 12 years of age. Contains sulfites and soya.

Catalogue Mandatory Statements

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.

Brand

Dimetapp

Product Packaging

Carton

Product Packaging Dimensions

Height: 102mm, Width: 136mm, Depth: 23mm, Weight: 56g

NZ$24.50
Enquire